# SDR DALA1129979875

- Difficulty date: April 28, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N784NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48109
- Aircraft time: 71,726 hours, 65,746 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 200-215
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT COMPOSITE ANGLE CRACKED STA 200 TO 215  RBL-55.  R & R FLOOR SUPPORT COMPOSITE ANGLE WITH PN S4616493-12500, BATCH 0002032988 AT STA 200 TO 215 RBL 55 IAW SRM 51-30-8, PG 3.  PRIMED IAW SRM 51-10-3 PG 31, PAR 14. .
